Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is masturbation normal ?

dear sir is taking out sperm normal ? i took out many times will anything happen to me ? plz answer
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Mastrubating is a normal act and does not harm you physically in any way. How ever if you are always obsessed with mastrubation thoughts and want to involve in it whwenger you get time or try to squeeze time in between important activities then you may be developing an addiction to mastrubation which can affect your attention concentration, memory anf functional levels. If such a situation is present seek the help of a clainical Psychologist at the earliest

Clinical Psychologist
Answered: Fri, 26 Aug 2011
Nephrologist Dr. Rakesh Madhyastha's  Response
Taking out sperm is normal but not if taken out many times a day. Do out in moderation
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor